By Topic

On computing the maximal delay intervals for stability of linear delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jie Chen ; Coll. of Eng., California Univ., Riverside, CA, USA

This note is concerned with stability properties of linear time-invariant delay systems. The authors consider delay systems of both retarded and neutral types expressed in state-space forms. The author's main goal is to provide a computation-oriented method for computing the maximal delay intervals over which the systems under consideration maintain stability. The author's results show that this can be accomplished by computing the generalized eigenvalues of certain frequency-dependent matrices. Based on these results, the author also states a necessary and sufficient condition concerning stability independent of delay for each of the retarded and neutral systems. The author's results can be readily implemented and appear suitable for analyzing systems with high dimensions and many delay units

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 6 )